# SDR AALA20180118009

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 987,  APPROXIMATELY LBL 18 AND LBL 21, HAS CORROSION ON THE UNDERSIDE OF THE AFT LEG OF TOP FLANGE AROUND FLOORBOARD HOLES. REMOVED CORROSION IAW SRM 51-10-02.  FABRICATED AND DRILLED ALL REPAIR PARTS, DEBURRED, ALODINED AND PRIMED ALL PARTS IAW 53-00-00-7 AND SRM 53-00-51-2R-1.
